# SDR ASAA2014070308449

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 28,856 hours, 8,725 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 2789
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 55,377 hours, 27,902 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT WITH BOTH AC PACKS IN AUTO, LEFT BLEED DUCT READ 43PSI RT PACK 20 PSI. ACFT GROUNDED.  PERFORMED NR 1 ENG & NR 2 ENG BLEED AIR HEALTH CHECK REF T/C NG-36WC-0001. FOUND NR 1 ENG PRSOV HAD INTERNAL LEAKAGE.  REPLACED LT ENGINE PRSOV REF AMM 36-11-04 OPS AND LEAK CHECK GOOD.  FOUND NR 2 ENG PCV FAILS TEST F CONTROL PRESSURE REGULATION.  REPLACED NR 2 ENG PCV, OPS & LEAK CHECKED GOOD IAW AMM 36-12-02 ACCOMPLISHED STEP F ON TASK CARD NG-36WC-0001, PCV TESTS ALL PASSED.  PERFORMED AMM TASK 36-11-00, ENG BLEED AIR CROSS OVER TEST & ALL PARAMETERS NORMAL.
